# SDR COMA2010040750085

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 23,578 hours, 19,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R3111358
- Condition: Cracked
- Location: Fuselage
- Part time: 23,578 hours, 19,630 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD BRACKET CRACKED AT RBL 9.0, FS 280.00.  REMOVED AND REPLACED BRACKET AT RBL 9.0, FS 280.00 IAW CRJ SRM 51-42-21.
